# SDR ASAA2014061108158

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,583 hours, 6,159 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD ELECTRICAL LIGHT CAME ON AFTER GROUND POWER DROPPED OFF A COUPLE TIMES. ACFT GROUNDED.  PERFORMED FIM 24-31, TASK 801, BITE SHOWS SPOOL FAULT BUT ELECTRICAL LIGHT REMAINS.  PERFORMED FIM 24-34 TASK 801 FAULT CLEARED BITE SHOWS NO FAULT. ELECTRICAL LIGHT EXTINGUISHED, OK FOR SERVICE.
